# SDR SIMA20230129002

- Difficulty date: January 29, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Lh Seat Track Fr
- Component: Seat Track
- Component part number: 17086081005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? CABIN LH LOWER SEAT TRACK AT FR 84 IS CORRODED (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-PERFORMED FILLER AND DOUBLER REPAIR ON CABIN LH LOWER SEAT TRACK CORROSION AT FR 84 IAW EMB 175 SRM 53-23-10-RE04
